MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN ACCESS SYSTEM; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635TU20060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pseudoaneurysm (2605)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Quarterly reporting period: q2 2025.Average time to event: 0 days.Device evaluation: under the terms and conditions of the registry, anonymized data was provided.No products were returned as part of the registry.It cannot be determined if these events have been previously reported or if the devices were returned for analysis as part of a previously reported spontaneous complaint.However, the events reported were anticipated in nature as defined by the "potential adverse events" list in the fda-approved instructions for use (ifu).Registry name: watchman flx pro device surveillance post approval analysis (watchman flx pro surpass).
 
Event or Problem Description
This report summarizes 2 serious injury events for vessel pseudoaneurysm.Note that multiple event terms may apply to a single patient but are captured separately under reporting guidelines.Device relationship to the events reported is not provided.Type of procedure: left atrial appendage closure.Boston scientific received notification of events for the watchman laac device reported in the left atrial appendage occlusion registry (laao) registry, watchman flx pro surpass clinical study to assess long-term safety and effectiveness outcomes associated with the use and implantation of the watchman flx pro left atrial appendage (laa) closure device with delivery system in a routine clinical setting.Patient events were reported as event terms with no further detailed information.Multiple event terms may apply to a single patient but are captured separately under the terms of the summary reporting guidelines.Data includes newly implanted patients and follow up of patients included in the previous data set.Under the terms and conditions of the registry, data is anonymized before being transmitted to bsc, thus there are significant limitations to bsc's ability to correlate the data to information previously reported as a spontaneous complaint.The registry does not provide a causality relationship for each reported event to the device.No further information is available to bsc.
 
Event or Problem Description
This report summarizes 1 serious injury event for vessel pseudoaneurysm.Note that multiple event terms may apply to a single patient but are captured separately under reporting guidelines.Device relationship to the events reported is not provided.Type of procedure: left atrial appendage closure.Boston scientific received notification of events for the watchman laac device reported in the left atrial appendage occlusion registry (laao) registry, watchman flx pro surpass clinical study to assess long-term safety and effectiveness outcomes associated with the use and implantation of the watchman flx pro left atrial appendage (laa) closure device with delivery system in a routine clinical setting.Patient events were reported as event terms with no further detailed information.Multiple event terms may apply to a single patient, but are captured separately under the terms of the summary reporting guidelines.Data includes newly implanted patients and follow up of patients included in the previous data set.Under the terms and conditions of the registry, data is anonymized before being transmitted to bsc, thus there are significant limitations to bsc's ability to correlate the data to information previously reported as a spontaneous complaint.The registry does not provide a causality relationship for each reported event to the device.No further information is available to bsc.
 
Additional Manufacturer Narrative
Corrected information: age at time of event, unit of measure - age (a2), describe event or problem (b5), no.Of events summarized (h1), fda exemption number, additional mfr narrative (h11).This report was previously filed under exemption e2017028.Quarterly reporting period: q2 2025 average time to event: 0 days device evaluation: under the terms and conditions of the registry, anonymized data was provided.No products were returned as part of the registry.It cannot be determined if these events have been previously reported or if the devices were returned for analysis as part of a previously reported spontaneous complaint.However, the events reported were anticipated in nature as defined by the "potential adverse events" list in the fda-approved instructions for use (ifu).Registry name: watchman flx pro device surveillance post approval analysis (watchman flx pro surpass).

Brand Name
WATCHMAN ACCESS SYSTEM
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
marlborough MA
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22865943
Report Number2124215-2025-49685
Device Sequence Number9175488
Product Code NGV
Combination Product (Y/N)N
Initial Reporter CountryUS
Exemption NumberRWD2001468
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM635TU20060
Device Catalogue NumberM635TU20060
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown